# SDR NWAA071269956

- Difficulty date: March 28, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- Aircraft time: 103,602 hours, 82,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1087 L10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND, CRACK IN RT FUSELAGE FRAME AT BS 1087 L10R.  REPAIRED PER EA 99-208472.
